Follow
Maria del Mar Gonzalez
Maria del Mar Gonzalez
Verified email at uam.es
Title
Cited by
Cited by
Year
Fractional Laplacian in conformal geometry
SYA Chang, M del Mar Gonzalez
Advances in Mathematics 226 (2), 1410-1432, 2011
4032011
Fractional conformal Laplacians and fractional Yamabe problems
MM González Nogueras, J Qing
Analysis & PDE 6 (7), 1535-1576, 2013
1132013
Classical solutions for a nonlinear Fokker-Planck equation arising in computational neuroscience
JA Carrillo, MM González, MP Gualdani, ME Schonbek
Communications in Partial Differential Equations 38 (3), 385-409, 2013
862013
Singular solutions of fractional order conformal Laplacians
M del Mar González, R Mazzeo, Y Sire
Journal of Geometric Analysis 22, 845-863, 2012
812012
An extension problem for the CR fractional Laplacian
RL Frank, M del Mar González, DD Monticelli, J Tan
Advances in mathematics 270, 97-137, 2015
742015
Delaunay-type singular solutions for the fractional Yamabe problem
A DelaTorre, M Del Pino, MM González, J Wei
Mathematische Annalen 369, 597-626, 2017
632017
Slow motion of particle systems as a limit of a reaction-diffusion equation with half-Laplacian in dimension one
MM Gonzalez, R Monneau
Discrete and Continuous Dynamical Systems - A 32 (4), 1255-1286, 2012
562012
Some constructions for the fractional Laplacian on noncompact manifolds
V Banica, M del Mar González, M Sáez
Revista matemática iberoamericana 31 (2), 681-712, 2015
552015
Gamma convergence of an energy functional related to the fractional Laplacian
MM González
Calculus of variations and partial differential equations 36 (2), 173-210, 2009
522009
Singular sets of a class of locally conformally flat manifolds
M del Mar González
512005
On higher-dimensional singularities for the fractional Yamabe problem: a nonlocal Mazzeo–Pacard program
W Ao, H Chan, A DelaTorre, MA Fontelos, MM González, J Wei
482019
Isolated singularities for a semilinear equation for the fractional Laplacian arising in conformal geometry
A DelaTorre, M del Mar Gonzalez
Revista matemática iberoamericana 34 (4), 1645-1678, 2018
402018
Global existence and uniqueness of solutions to a model of price formation
L Chayes, M del Mar González, MP Gualdani, I Kim
SIAM Journal on Mathematical Analysis 41 (5), 2107-2135, 2009
352009
A gluing approach for the fractional Yamabe problem with isolated singularities
W Ao, A DelaTorre, MM Gonzalez, J Wei
Journal für die reine und angewandte Mathematik (Crelles Journal) 2020 (763 …, 2020
332020
Recent progress on the fractional Laplacian in conformal geometry
M del Mar González
arXiv preprint arXiv:1609.08988, 2018
262018
Further results on the fractional Yamabe problem: the umbilic case
MM González, M Wang
The Journal of Geometric Analysis 28, 22-60, 2018
262018
Removability of singularities for a class of fully non-linear elliptic equations
MM González
Calculus of Variations and Partial Differential Equations 27, 439-466, 2006
252006
Asymptotic behavior of Palais–Smale sequences associated with fractional Yamabe-type equations
Y Fang, MM González
Pacific Journal of Mathematics 278 (2), 369-405, 2015
232015
Asymptotics for a free boundary model in price formation
M del Mar González, MP Gualdani
Nonlinear Analysis: Theory, Methods & Applications 74 (10), 3269-3294, 2011
232011
Uniqueness of entire ground states for the fractional plasma problem
H Chan, MM González, Y Huang, E Mainini, B Volzone
Calculus of Variations and Partial Differential Equations 59, 1-42, 2020
212020
The system can't perform the operation now. Try again later.
Articles 1–20